# SDR ASAA12511674

- Difficulty date: June 10, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 20,172 hours, 6,073 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL AFTER ENGINE START RT PACK LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WITH MASTER CAUTION RESET, ACFT GROUNDED. PERFORMED RT TEMP CONTROLLER BITE TEST. BITE TESTED NO FAULTS REF MM 21-51-00.  OPERATED PACKS FULL COLD THIN FULL HOT SEVERAL TIMES COULD NOT DUPLICATE DISCREPANCY.
